Alert archive / California / Frost Advisories in 2012
Frost Advisory 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this frost advisory at Feb 28, 2012, 1:45 PM PST. It took effect at Feb 29, 2012, 3:00 AM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 1:45 PM PST (21:45 UTC)
- In effect from
- Feb 29, 2012, 3:00 AM PST
- Expired
- Feb 29, 2012, 8:00 AM PST
- In force
- 5 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
311 WWUS76 KLOX 282145 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 145 PM PST TUE FEB 28 2012 ...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE TONIGHT... .AREAS OF FROST WITH SUB-FREEZING TEMPERATURES ARE EXPECTED LATER TONIGHT IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA RIVER VALLEY. CAZ044-290600- /O.NEW.KLOX.FR.Y.0004.120229T1100Z-120229T1600Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 145 PM PST TUE FEB 28 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY. * TEMPERATURES AND TIMING...EXPECTED TO REACH FREEZING BETWEEN 2 AND 5 AM AND REMAIN AT OR BELOW FREEZING UNTIL AROUND 8 AM. THE COLDEST TEMPERATURES WILL BE IN THE OJAI VALLEY WHERE IT IS EXPECTED TO DROP TO AROUND 28 OR 29 DEGREES. UP TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE POSSIBLE...ESPECIALLY IN THE OJAI AREA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. GROWERS AND OTHER AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT TENDER VEGETATION FROM SUBFREEZING TEMPERATURES. && $$ WOFFORD
4 follow-up statements
898 WWUS76 KLOX 290516 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 916 PM PST TUE FEB 28 2012 ...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE TONIGHT... ...WINDY CONDITIONS TO DEVELOP WEDNESDAY IN THE ANTELOPE VALLEY... .AREAS OF FROST WITH SUB-FREEZING TEMPERATURES ARE EXPECTED LATER TONIGHT IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA RIVER VALLEY. GUSTY ONSHORE WINDS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ON WEDNESDAY. CAZ059-291115- /O.NEW.KLOX.WI.Y.0020.120229T1700Z-120301T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 916 PM PST TUE FEB 28 2012 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY. * WINDS...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP ON WEDNESDAY MORNING AND BECOME MORE WIDESPREAD INTO THE AFTERNOON HOURS. ISOLATED WIND GUSTS UP TO 55 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA. * TIMING...AREAS OF STRONG ONSHORE WINDS WILL DEVELOP ON WEDNESDAY AND BECOME MORE WIDESPREAD AS THE DAY PROGRESSES. WINDS WILL DIMINISH ON WEDNESDAY NIGHT...BUT THERE IS A CHANCE STRONG WINDS COULD REDEVELOP ON THURSDAY AND THURSDAY NIGHT. THIS ADVISORY MAY NEED TO BE REISSUED OR EXTENDED INTO THURSDAY. * IMPACTS...GUSTY CROSS WINDS WILL IMPACT PORTIONS OF HIGHWAY 14 AND 138 IN THE ANTELOPE VALLEY ON WEDNESDAY AND WEDNESDAY EVENING. STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL.. && $$ CAZ044-291115- /O.CON.KLOX.FR.Y.0004.120229T1100Z-120229T1600Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 916 PM PST TUE FEB 28 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY... * TEMPERATURES AND TIMING...TEMPERATURES WILL FALL TO OR BELOW FREEZING BETWEEN 2 AND 5 AM AND REMAIN AT OR BELOW FREEZING UNTIL AROUND 8 AM. THE COLDEST TEMPERATURES WILL BE IN THE OJAI VALLEY WHERE IT IS EXPECTED TO DROP TO AROUND 28 OR 29 DEGREES. UP TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE POSSIBLE...ESPECIALLY IN THE OJAI AREA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. GROWERS AND OTHER AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT TENDER VEGETATION FROM SUBFREEZING TEMPERATURES. && $$ HALL
211 WWUS76 KLOX 291059 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 259 AM PST WED FEB 29 2012 ...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE TONIGHT... ...WINDY CONDITIONS TO DEVELOP WEDNESDAY IN THE ANTELOPE VALLEY... .AREAS OF FROST WITH SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY THIS MORNING IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA RIVER VALLEY. GUSTY WINDS WILL DEVELOP IN THE ANTELOPE VALLEY AHEAD OF AN APPROACHING COLD FRONT TODAY. CAZ044-291600- /O.CON.KLOX.FR.Y.0004.120229T1100Z-120229T1600Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 259 AM PST WED FEB 29 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * TEMPERATURES AND TIMING...TEMPERATURES WILL REMAIN AT OR BELOW FREEZING UNTIL AROUND 8 AM. THE COLDEST TEMPERATURES WILL BE IN THE OJAI VALLEY WHERE IT IS EXPECTED TO DROP TO AROUND 28 OR 29 DEGREES. UP TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE POSSIBLE...ESPECIALLY IN THE OJAI AREA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. GROWERS AND OTHER AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT TENDER VEGETATION FROM SUBFREEZING TEMPERATURES. && $$ CAZ059-291900- /O.CON.KLOX.WI.Y.0020.120229T1700Z-120301T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 259 AM PST WED FEB 29 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... * WINDS AND TIMING...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP LATER THIS MORNING AND BECOME MORE WIDESPREAD DURING THE AFTERNOON HOURS. ISOLATED WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA. * IMPACTS...GUSTY CROSS WINDS WILL IMPACT PORTIONS OF HIGHWAY 14 AND 138 IN THE ANTELOPE VALLEY. STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL.. && $$ ASR
632 WWUS76 KLOX 291256 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 456 AM PST WED FEB 29 2012 ...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE EARLY THIS MORNING... ...WINDY CONDITIONS TO DEVELOP WEDNESDAY IN THE ANTELOPE VALLEY... .AREAS OF FROST WITH SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY THIS MORNING IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA RIVER VALLEY. GUSTY WINDS WILL DEVELOP IN THE ANTELOPE VALLEY AHEAD OF AN APPROACHING COLD FRONT TODAY. CAZ044-291600- /O.CON.KLOX.FR.Y.0004.000000T0000Z-120229T1600Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 456 AM PST WED FEB 29 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * TEMPERATURES AND TIMING...TEMPERATURES WILL REMAIN AT OR BELOW FREEZING UNTIL AROUND 8 AM. THE COLDEST TEMPERATURES WILL BE IN THE OJAI VALLEY WHERE IT IS EXPECTED TO DROP TO AROUND 28 OR 29 DEGREES. UP TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE POSSIBLE...ESPECIALLY IN THE OJAI AREA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS IMMINENT. GROWERS AND OTHER AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT TENDER VEGETATION FROM SUBFREEZING TEMPERATURES. && $$ CAZ059-291700- /O.CON.KLOX.WI.Y.0020.120229T1700Z-120301T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 456 AM PST WED FEB 29 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... * WINDS AND TIMING...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP LATER THIS MORNING AND BECOME MORE WIDESPREAD DURING THE AFTERNOON HOURS. ISOLATED WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA. * IMPACTS...GUSTY CROSS WINDS WILL IMPACT PORTIONS OF HIGHWAY 14 AND 138 IN THE ANTELOPE VALLEY. STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH-PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL.. && $$ ASR
763 WWUS76 KLOX 291546 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 746 AM PST WED FEB 29 2012 ...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE EARLY THIS MORNING WILL COME TO AN END WITHIN THE NEXT HOUR... ...WINDY CONDITIONS TO DEVELOP TODAY IN THE ANTELOPE VALLEY... .AREAS OF FROST WITH SUB-FREEZING TEMPERATURES WILL QUICKLY COME TO AN END IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA RIVER VALLEY. GUSTY WINDS WILL DEVELOP IN THE ANTELOPE VALLEY AHEAD OF AN APPROACHING COLD FRONT TODAY. CAZ044-291700- /O.EXP.KLOX.FR.Y.0004.000000T0000Z-120229T1600Z/ VENTURA COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU 746 AM PST WED FEB 29 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE TEMPERATURE WILL RISE ABOVE 32 DEGREES WITHIN THE NEXT HOUR. $$ CAZ059-010000- /O.CON.KLOX.WI.Y.0020.120229T1700Z-120301T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 746 AM PST WED FEB 29 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS AND TIMING...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP LATER THIS MORNING AND BECOME MORE WIDESPREAD DURING THE AFTERNOON HOURS. ISOLATED WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA. * IMPACTS...GUSTY CROSS WINDS WILL IMPACT PORTIONS OF HIGHWAY 14 AND 138 IN THE ANTELOPE VALLEY. STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH-PROFILE VEHICLES. SUDDEN RESTRICTIONS IN VISIBILITY MAY BE POSSIBLE DUE TO BLOWING DUST AND SAND MAKING TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL.. && $$ SWEET
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Feb 28, 1:20 PM PST, 25 minutes earlier.
Area forecast discussion, Feb 28, 1:20 PM PST, 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 120 PM PST TUE FEB 28 2012 .SYNOPSIS... THE NEXT LOW SYSTEM SHOULD ARRIVE BY WEDNESDAY IN SAN LUIS OBISPO COUNTY...AND WILL SPREAD THE POSSIBILITY OF PRECIPITATION SOUTH INTO VENTURA AND LOS ANGELES COUNTIES BY WEDNESDAY NIGHT. THE LOW SLOWLY EXITS THE REGION ON THURSDAY WITH A HIGH FOLLOWING FOR GUSTY WINDS AND A WARMING TREND INTO EARLY NEXT WEEK...WITH THE WARMEST TEMPERATURES EXPECTED OVER THE WEEKEND. && .SHORT TERM (TODAY-FRI)...A LITTLE LEFT OVER LOW LVL MOISTURE FROM YESTERDAY'S WEATHER SYSTEM COOKING UP SOME STRATOCUMULUS OVER THE LA BASIN AND ADJACENT MTNS TODAY, OTHERWISE A QUIET WEATHER DAY WITH TEMPS STILL ON THE COOL SIDE. IN FACT, EXPECTING ANOTHER ROUND OF COLD TEMPERATURES TONIGHT ACROSS PORTIONS OF THE VENTURA COUNTY VALLEYS. WILL GO AHEAD WITH A FROST ADVISORY FOR MAINLY THE OJAI AND SANTA CLARA RIVER VALLEYS WHERE TEMPS ARE EXPECTED TO DROP TO BETWEEN 28 AND 32 DEGREES LATER TONIGHT. A SECOND SYSTEM IS HEADED THIS WAY, TAKING A SIMILIAR TRAJECTORY AS YESTERDAY'S SYSTEM BUT WITH CONSIDERABLY LESS COLD AIR AND ENERGY. SO WHILE IT LOOKS LIKE A HIGH CHANCE OF RAIN NORTH OF PT CONCEPTION WEDNESDAY, CHANCES TO THE SOUTH ARE MUCH LOWER AND COULD BE A SITUATION AGAIN WHERE MUCH OF VENTURA AND WRN LA COUNTIES GET SKIPPED OVER DUE TO SUBSIDING NORTHWEST FLOW OVER THE MTNS, WITH SLIGHTLY IMPROVING ODDS FOR PRECIP ACROSS ERN LA COUNTY. A VERY COMMON SCENARIO THIS WINTER. EITHER WAY, JUST A LIGHT AMOUNT OF PRECIP, GENERALLY A QUARTER INCH OR LESS NORTH OF PT CONCEPTION DROPPING OFF TO A FEW HUNDRETHS OR LESS IN THE SOUTH. BREEZY AGAIN ALONG THE COAST IN THE AFTERNOON BUT NOT AS STRONG AS MONDAY SO AM NOT ANTICIPATING ADVISORIES, BUT WINDS GUSTING TO AROUND 30 MPH ARE POSSIBLE ALONG THE LA/VENTURA COUNTY COAST LATE IN THE AFTERNOON. COOL TEMPS AGAIN WED WITH HIGHS MAINLY AROUND 60 AT LOWER ELEVATIONS AND 40S IN THE MTNS. SNOW LEVEL WILL BE HIGHER WITH THIS STORM, MOSTLY ABOVE 5000 FEET, AND NOT EXPECTING ANY IMPACTS ON THE GRAPEVINE. MAYBE AN INCH OR TWO OF ACCUMULATION POSSIBLE ACROSS THE ERN SAN GABRIELS LATE WEDNESDAY INTO WEDNESDAY NIGHT. DRIER NORTHERLY FLOW TO TAKE OVER THURSDAY THEN VEERING TO NORTHEAST FRIDAY AS A NEW ROUND OF SANTA ANA WINDS DEVELOP GOING INTO THE WEEKEND. THIS WILL BRING A SLOW WARMING TREND, WITH HIGHS BY FRIDAY GETTING CLOSE TO 70 AT LOWER ELEVATIONS. COULD SEE SOME ADVISORY LEVEL NORTH WINDS THROUGH THE SANTA YNEZ RANGE THURSDAY EVENING BEFORE WINDS SHIFT TO NORTHEAST AND FOCUS TURNS TO LA/VENTURA COUNTIES ON FRIDAY. AT THIS TIME IT COULD BE A SOLID WIND ADVISORY DAY FRIDAY FOR THE LA/VTU VALLEYS AND MOUNTAINS, THOUGH SOMETIMES THE NAM OVERDOES THE OFFSHORE WINDS THIS FAR OUT SO DON'T WANT TO COMMIT TO ANYTHING YET. THE GFS IS DEFINITELY WEAKER SO WILL HAVE TO SEE HOW THIS EVOLVES OVER THE NEXT COUPLE DAYS. .LONG TERM (SAT-TUE)...WEAK TO MODERATE OFFSHORE FLOW TO CONTINUE RIGHT ON THROUGH THE WEEKEND WITH THE WARMER DAYS. SHOULD SEE VALLEY HIGHS GETTING INTO THE 80S BY SATURDAY AND A COUPLE DEGREES WARMER SUNDAY. COAST WILL BE COOLER BUT STILL MOSTLY IN THE 70S. OFFSHORE FLOW TURNS ONSHORE EARLY NEXT WEEK AS THE UPPER RIDGE BREAKS DOWN AND A COUPLE SYSTEMS PASS WELL TO THE NORTH AND EAST. SOME FAIRLY SIGNIFICANT DIFFERENCES IN THE MODELS, ESPECIALLY BY THE MIDDLE AND END OF NEXT WEEK WITH THE GFS/EC ALMOST COMPLETELY OUT OF PHASE. FOR NOW, TURNING COOLER AFTER THE WEEKEND BUT NO PRECIPITATION EXPECTED THROUGH MID WEEK. && .AVIATION...28/1800Z. CLEAR SKIES AND DECREASING WINDS EXPECTED TODAY. A WEAKER TROUGH WILL BRING SOME CLOUDS AND A CHANCE OF SHOWERS NORTH OF POINT CONCEPTION EARLY WEDNESDAY. A SLIGHT CHANCE OF SHOWERS WILL SLIDE INTO LA COUNTY BY LATE WEDNESDAY. NEVERTHELESS...VFR CONDITIONS ARE EXPECTED IN MOST LOCATIONS THROUGH WEDNESDAY. KLAX AND KBUR...VFR CONDITIONS THROUGH WEDNESDAY. A SLIGHT CHANCE OF SHOWERS LATE WEDNESDAY AFTERNOON OR EVENING. && .LOX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY (SEE LAXNPWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...WOFFORD AVIATION...SWEET SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 28, 1:45 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 145 PM PST TUE FEB 28 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-291400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 145 PM PST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT AREAS OF FROST WITH TEMPERATURES BETWEEN 28 AND 32 DEGREES ARE EXPECTED ACROSS PORTIONS OF VENTURA COUNTY LATE TONIGHT. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY AREAS OF FROST WITH TEMPERATURES BETWEEN 28 AND 32 DEGREES ARE EXPECTED ACROSS PORTIONS OF VENTURA COUNTY EARLY WEDNESDAY MORNING. GUSTY NORTHEAST WINDS ARE POSSIBLE ACROSS VENTURA AND LOS ANGELES COUNTIES FRIDAY THROUGH SUNDAY. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 8:09 PM PST | Small Craft Advisory | LOX | 19 hr | |
| Feb 27, 8:33 PM PST | Frost Advisory | LOX | Los Angeles | 12 hr |
| Feb 27, 8:33 PM PST | Freeze Warning | LOX | 12 hr | |
| Feb 27, 10:12 PM PST | High Surf Advisory | LOX | Los Angeles | 11 hr |
Nearby
Frost Advisories in California, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.